# SDR FDEA202203310795

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25240
- Aircraft time: 66,169 hours, 24,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: FX148N16019
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

FUSELAGE CUT-OUT FOR ACCESS DOOR 313AL AFT FRAME CORRODED. EVALUATED CORROSION AT FUSELAGE CUT-OUT FOR ACCESS DOOR 313AL AFT FRAME AND   FOUND TO BE CORRODED 100% OUT OF LIMITS IAW SRM 53-00-02-1A FIG. 101 DET.II, REMOVED   AND REPLACED OUTER CHORD FX148N1601-9 IAW DWG 148N1601 SH.1 REV. B, MAJOR REPAIR
